# SDR ASAA2015052511849

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,898 hours, 9,995 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATALINK FULL MESSAGE IN FMC.  ACFT GROUNDED. COMPLIED WITH QRH.  OPS NORMAL
